# SDR DL72S971620

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Part number: 652163262
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MIDFLAP WAS FOUND TO HAVE A CRACKED AFT LOWER CHORD.  THIS FLAP CHORD WAS REPAIRED BY INSTALLING A DOUBLER PER MM 57-52-0.
